# SDR SWIA202412261023

- Difficulty date: October 23, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 44,122 hours, 32,490 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Out Of Limits
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SLAT TRACK ROLLER 1-2 AFT OUTBD FLAT SPOT OUT OF LIMITS (C-CHECK RO 12/24/2024) (FILED OPEN) OK TO INSTALL PA911290 REMOVED AND REPLACED RH SLAT TRACK ROLLER 1-2 AFT OUTBD IAW AMM 27-81-44.
